Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 88, Number 1

All articles in this issue are freely accessible.

An atomic decomposition of continua into aposyndetic continua
Louis F. McAuley.
Trans. Amer. Math. Soc. 88 (1958), 1-11
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0124033
Distributions in Hilbert space and canonical systems of operators
I. E. Segal.
Trans. Amer. Math. Soc. 88 (1958), 12-41
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0102759
On the prolongation of valuations
Peter Roquette.
Trans. Amer. Math. Soc. 88 (1958), 42-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0100589
On the homotopy classification of the extensions of a fixed map
W. D. Barcus and M. G. Barratt.
Trans. Amer. Math. Soc. 88 (1958), 57-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0097060
Invariant means and cones with vector interiors
R. J. Silverman.
Trans. Amer. Math. Soc. 88 (1958), 75-79
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095414
Connected ordered topological semigroups with idempotent endpoints. I.
A. H. Clifford.
Trans. Amer. Math. Soc. 88 (1958), 80-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095221
Lie algebras of types $A$, $B$, $C$, $D$, and $F$
Marvin L. Tomber.
Trans. Amer. Math. Soc. 88 (1958), 99-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0099358
Remarks on lattice ordered groups and vector lattices. I. Carathéodory functions
Casper Goffman.
Trans. Amer. Math. Soc. 88 (1958), 107-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0097331
$B$-sets and fine-cyclic elements
Christoph J. Neugebauer.
Trans. Amer. Math. Soc. 88 (1958), 121-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095457
Compact homogeneous hypersurfaces
Shoshichi Kobayashi.
Trans. Amer. Math. Soc. 88 (1958), 137-143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096284
A homotopy theorem for matroids. I
W. T. Tutte.
Trans. Amer. Math. Soc. 88 (1958), 144-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0101526
A homotopy theorem for matroids. II
W. T. Tutte.
Trans. Amer. Math. Soc. 88 (1958), 161-174
Abstract, references and article information
Full-text PDF Free Access    
The strain-energy function for anisotropic elastic materials
G. F. Smith and R. S. Rivlin.
Trans. Amer. Math. Soc. 88 (1958), 175-193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095618
Homological dimension in noetherian rings. II
Maurice Auslander and David A. Buchsbaum.
Trans. Amer. Math. Soc. 88 (1958), 194-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096720
On a canonical conformal mapping of J. L. Walsh
James A. Jenkins.
Trans. Amer. Math. Soc. 88 (1958), 207-213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0088549
A finite recursion formula for the coefficients in asymptotic expansions
T. D. Riney.
Trans. Amer. Math. Soc. 88 (1958), 214-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095376
The geometry of numbers over algebraic number fields
K. Rogers and H. P. F. Swinnerton-Dyer.
Trans. Amer. Math. Soc. 88 (1958), 227-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095160
Harmonic integrals on almost product manifolds
Bruce L. Reinhart.
Trans. Amer. Math. Soc. 88 (1958), 243-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104937